# SDR IPXA2024110905997

- Difficulty date: November 1, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,977 hours, 22,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION , FUSELAGE SKIN STA 1410 BETWEEN S-38R AND S-39R. ACCOMPLISH REPAIR PER EO-91974-REQ1 AND EGAT EI F2024A53M-2800, REV. 0 AND 1.
